# SDR UIEA2012121000542

- Difficulty date: December 10, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 73,457 hours, 12,466 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Part time: 50 hours, 10 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, NR 11 TIRE BLEW OUT AS REPORTED BY TOWER. ALSO COCKPIT INDICATION SHOWED BRAKES NR 3 AND NR 4 REGISTERED 5 ON THE BRAKE TEMPERATURE GAUGE. REPLACED NR 11 AND NR 12 WHEEL ASSEMBLIES IAW AMM 32-45-00.  ALSO ACCOMPLISHED INSPECTION IAW AMM 05-51-10, 05-51-25 AS DOCUMENTED ON LOG PAGE 448824 THROUGH 448826.
